# SDR FDKA200704158

- Difficulty date: April 16, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 10,827 hours, 10,432 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FDM 6052 HSV-MCO.  SMOKE SMELL COMING FROM PACK 1.  MX TROUBLESHOT AND OPS CHECKED GOOD, NO DEFECTS NOTED.
